| Catalog Number |
519150 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, during an implant procedure, the tubing connector failed.As the doctor applied pressure while connecting tubing between the reservoir and cylinder assembly, the connector collapsed.The doctor was able to salvage the broken connector in one piece.He was then able to use a second connector and complete the case without further incident.
Additional Manufacturer Narrative
Detached connector / tubing was received for evaluation.The damage was noted on the connector.The surfaces appear to be rough and irregular, indicating stress was exerted.Based on examination of the returned component, it was concluded that the rough and irregular surfaces on the connector indicate that sufficient stress was exerted to damage the site during the connection of the pump and reservoir.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description